# SDR USAA2011100600026

- Difficulty date: October 4, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 58,830 hours, 39,398 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434302
- Part serial: BN1120
- Condition: Delaminated
- Location: Te Flap
- Part time: 32,613 hours, 20,324 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - DELAMINATION ON RIGHT WING INBOARD AFT FLAP 12.5 INCHES INBOARD OF OUTBOARD EDGE ON UPPER & LOWER SURFACES.  REPLACED RIGHT WING INBOARD AFT FLAP IAW B737 AMM 27-51-11.
